


default search action
"Facets of Two-Dimensional Infinite Group Problems."
Santanu S. Dey, Jean-Philippe P. Richard (2008)
- Santanu S. Dey
, Jean-Philippe P. Richard:
Facets of Two-Dimensional Infinite Group Problems. Math. Oper. Res. 33(1): 140-166 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.